Zum Entscheidungsproblem der mathematischen Logik

P. Bernays; M. Schönfinkel

Mathematische Annalen (1928)

  • Volume: 99, page 342-372
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bernays, P., and Schönfinkel, M.. "Zum Entscheidungsproblem der mathematischen Logik." Mathematische Annalen 99 (1928): 342-372. <http://eudml.org/doc/159260>.

author = {Bernays, P., Schönfinkel, M.},
journal = {Mathematische Annalen},
pages = {342-372},
title = {Zum Entscheidungsproblem der mathematischen Logik},
url = {http://eudml.org/doc/159260},
volume = {99},
year = {1928},

AU - Bernays, P.
AU - Schönfinkel, M.
TI - Zum Entscheidungsproblem der mathematischen Logik
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 342
EP - 372
UR - http://eudml.org/doc/159260
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.